# SDR ABXA2014041999

- Difficulty date: April 19, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T16323157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD UPPER TE FIXED PANEL CORRODED ON UNDERSIDE SUPPORT BEAM OTBD EDGE.  R & R UPPER TE FIXED PANEL & T CAP ALODINE & PRIMED IAW SRM 51-20-01 & SRM FOR FASTENERS 51-40-02 SEAMED SEAL PANEL IAW SRM 51-20-05.  SDR INFO CORRODED LEVEL 2, PN 113T16323-157, PART NAME UPPER CHORD, PANEL, SN NSN, WS LOC LT WING WS 281.615.  ACFT WAS GNDED.
